Bibtex de la publication

@InProceedings{ Ma2018.4,
author = {Martin-Dorel, Erik and Soloviev, Sergei},
title = "{A Formal Study of Boolean Games with Random Formulas as Payoff Functions (regular paper)}",
booktitle = "{Types, Novi Sad, 23/05/16-26/05/16}",
editor = {Ghilezan, Silvia and Geuvers, Herman and Ivetic, Jelena},
year = {2018},
publisher = {Schloss Dagstuhl Leibniz-Zentrum fur Informatik},
address = {},
series = {LIPIcs},
number = {Vol. 97, art. 14},
pages = {1--22},
language = {anglais},
URL = {},
keywords = {Boolean Games, Random process, Coq formal proofs},
abstract = {A probabilistic analysis of Boolean games is presented. The class of Boolean games with payoff functions given by random Boolean formulas is studied. This permits to study certain properties of this class in its totality, such as the probability of the existence of a winning strategy, including its asymptotic behavior. With the help of the Coq proof assistant, we develop a Coq library of Boolean games, to provide a formal proof of our results, and a basis for future development.}